# SDR AALA20150427005

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 71,307 hours, 30,957 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Broken
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB CREW OBSERVED TAIL OVER TEMP LIGHT ILLUMINATED ON FLIGHT DECK.  SHUT OFF HIGH PRESS BLEED & LIGHT EXTINGUISHED APPROX ONE MINUTE LATER.  R & R HIGH PRESS BLEED VLV & BROKEN ACM CLAMPS IAW AMM 20-10-11.  ACCOMPLISHED MCM CARD 36-95-14.  SYS CHECKED NORMAL.  SEE ALSO AALA20150424006 & AALA20150427004.
